MathSciNet Relay Station
MathSciNet bibliographic data
MR1635775 34G20 (34K30 47D06 47H20)
Byszewski, Ludwik Application of properties of the right-hand sides of evolution equations to an investigation of nonlocal evolution problems. Nonlinear Anal. 33 (1998), no. 5, 413–426.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement